# SDR 2007FA0000089

- Difficulty date: July 6, 2004
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N159AD
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 2711 · Aileron Tab Control System
- Part: O-Ring
- Part number: 1075010
- Condition: Leaking
- Location: Aileron Tab
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT 1004Z, AIRCRAFT DEPARTED, APPROX 30 MIN INTO FLIGHT, PILOTS CALL PTK OPS RADIO AND REPORTED TOTAL LOSS OF NR 2 HYD SYSTEM FLUID.  AIRCRAFT RETURNED TO DEPARTURE.  AFTER ARRIVING, THE FLIGHT MECHANIC INSPECTED THE AIRCRAFT AND FOUND THE RT AILERON TAB LOCK OUT ACTUATOR FILTER O-RING HAD RUPTURED.  (K)
